# SDR CA961112036

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747133
- Engine: Pwa JT9D7
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 323000213
- Condition: Separated
- Location: Nr 8 Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAKEOFF #8 MAIN WHEEL ASSEMBLY TIRE SEPARATED AND PUNCTURED FUSELAGE FAIRING. REPLACED #7 AND #8 MAIN WHEELS.
